Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 14, 2024, 2:24 PM EDT for Switzerland County, Indiana; Carroll County, Gallatin County, Owen County, Kentucky. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 2:24 PM EDT (18:24 UTC)
- Expired
- Mar 14, 2024, 3:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 120 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:29 PM EDT | HAIL 1 | 3 Ne Vevay, IN | Report from mPING: Quarter (1.00 in.). |
| Mar 14, 2:29 PM EDT | HAIL 1 | Vevay, IN | |
| Mar 14, 2:29 PM EDT | HAIL 1.75 | Vevay, IN | Numerous windshields damaged. |
| Mar 14, 2:38 PM EDT | TSTM WND GST 57 | 2 N Sanders, KY | CWOP station. |
| Mar 14, 2:40 PM EDT | HAIL 1 | Warsaw, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:49 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WFUS51 KILN 141824
TORILN
INC155-KYC041-077-187-141900-
/O.NEW.KILN.TO.W.0008.240314T1824Z-240314T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
224 PM EDT Thu Mar 14 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Switzerland County in southeastern Indiana...
Eastern Carroll County in northern Kentucky...
Northwestern Owen County in northern Kentucky...
Gallatin County in northern Kentucky...
* Until 300 PM EDT.
* At 224 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Carrollton, moving east at 45 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Ethridge, Interstate 71 at Mile Marker 52,
Interstate 71 at US Route 127, Long Ridge, Markland, New Liberty,
Eagle Hill, Eagle Station, Easterday, Mount Sterling, and Egypt
Bottom.
This includes I-71 in Kentucky between mile markers 46 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3882 8513 3882 8484 3873 8478 3858 8481
3866 8513
TIME...MOT...LOC 1824Z 282DEG 37KT 3870 8512
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Hatzos2 follow-up statements
702
WWUS51 KILN 141831
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
231 PM EDT Thu Mar 14 2024
INC155-KYC041-077-187-141900-
/O.CON.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
231 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR CENTRAL
SWITZERLAND...EASTERN CARROLL...NORTHWESTERN OWEN AND GALLATIN
COUNTIES...
At 231 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Vevay, moving east at 45 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Ethridge, Interstate 71 at Mile Marker 52,
Interstate 71 at US Route 127, Long Ridge, Markland, New Liberty,
Eagle Hill, Eagle Station, Easterday, Mount Sterling, and Egypt
Bottom.
This includes I-71 in Kentucky between mile markers 46 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3882 8484 3873 8478 3858 8481 3866 8513
3875 8513 3882 8508
TIME...MOT...LOC 1831Z 279DEG 37KT 3871 8502
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Hatzos744
WWUS51 KILN 141844
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
244 PM EDT Thu Mar 14 2024
INC155-KYC041-141853-
/O.CAN.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Switzerland IN-Carroll KY-
244 PM EDT Thu Mar 14 2024
...THE TORNADO WARNING FOR CENTRAL SWITZERLAND AND EASTERN CARROLL
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern Indiana...and northern Kentucky.
&&
LAT...LON 3865 8494 3869 8497 3878 8499 3878 8494
3880 8489 3878 8481 3874 8478 3872 8479
3871 8478 3858 8481
TIME...MOT...LOC 1843Z 282DEG 37KT 3868 8486
$$
KYC077-187-141900-
/O.CON.KILN.TO.W.0008.000000T0000Z-240314T1900Z/
Owen KY-Gallatin KY-
244 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH
CENTRAL OWEN AND GALLATIN COUNTIES...
At 243 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kentucky Speedway, moving east at 45 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Warsaw, Florence, Kentucky Speedway, Glencoe, Sparta, Ethridge,
Interstate 71 at US Route 127, Long Ridge, US Route 42 at State Route
184, and Eagle Hill.
This includes I-71 in Kentucky between mile markers 54 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3865 8494 3869 8497 3878 8499 3878 8494
3880 8489 3878 8481 3874 8478 3872 8479
3871 8478 3858 8481
TIME...MOT...LOC 1843Z 282DEG 37KT 3868 8486
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 1:35 PM EDT, 49 minutes earlier.
Area forecast discussion, Mar 14, 1:35 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 135 PM EDT Thu Mar 14 2024 .SYNOPSIS... Much above normal temperatures are expected again today ahead of low pressure and a cold front which will cross the area on Friday. High pressure will briefly visit the region on Saturday as temperatures begin a cool down. Additional cold fronts will then swing through the Great Lakes during the second half of the weekend into early next week, resulting in below normal temperatures. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... Forecast is on track. Plenty to look at and be concerned about in terms of severe weather impacts over the next 12-15 hours with the ILN CWA potentially seeing several rounds of strong to severe storms. First concern is the organizing linear MCS over eastern Illinois and northwest Indiana. This entire convective system is slowly getting organized and has an open warm sector /albeit with marginal thermodynamics/ in front of it with several hours of sunshine to promote warming temperatures into the 70s. Per a very stable / consistent signal in the past 4-6 HRRR runs, expect this convective line to continue to move east-northeast and into the ILN forecast area early this afternoon (1-2PM) and then steadily east and out of the area by 5 PM. A concern here is the ambient boundary layer in front of these storms is not moist, with dewpoints in the 40s, which will slowly increase into the mid 50s ahead of the line. This may temper storm intensity somewhat, but on the flip side the inverted-v type soundings seen in the HRRR/NAM in front of this line will augment mixing of stronger convective winds to the surface. Low level shear is adequate, but lacks curvature in the 0-1km layer, and is more impressive on 0-3km layer where SRH is in excess of 250m2/s2. So there will be a potential for line-embedded mesovortices for optimally oriented segments of the line to the low level shear vector, but it is noted that the vector is somewhat line-parallel, which may keep mesovortex formation much more isolated. Something also showing up in numerous CAMS is the potential for a southern tail supercell with strong updraft helicity swath somewhere in vicinity of the Ohio River or just north mid-late afternoon. This seems plausible, and needs to be watched for a larger hail threat or more localized brief tornado threat. The signal has been in most HRRR runs, and many of the other 14.00Z runs. There will be time for airmass recovery in western Ohio/eastern Indiana later this afternoon and evening, with model consensus of lower 60s dewpoints advecting in along and south. A pretty concerning supercell environment is depicted with a mid level jet streak providing ample deep layer shear, low level curvature in the hodographs, and deep instability. Supercell mode is possible if not likely, thus threats in terms of impact seem to maximize in the 5P-11P timeframe in southeast Indiana, western Ohio possibly as far east as central Ohio with large hail and a a tornado or two. && .SHORT TERM /MIDNIGHT THROUGH 6 PM FRIDAY/... As stated in the near term, the severe weather threat will diminish substantially after midnight as SBCAPES wane, and overall instability diminishes. Overnight lows will range from the upper 40s north to near 60 along and south of the Ohio River. On Friday, the cold front, slow-moving in nature, will move southeast across our region. Some upper support with a shearing out mid level s/wv, and low level convergence along the boundary will continue the likelihood of showers and a few embedded thunderstorms. Precipitation will be exiting our southeast zones late in the day. It will be cooler with highs ranging from the lower 50s northwest to the mid/upper 60s southeast. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Surface high pressure will briefly build into the Ohio Valley Friday night into Saturday. Cold air advection will continue Friday night in northwesterly flow. Lows will bottom out in the mid 30s to near 40. For Saturday, we will see a reinforcing shortwave begin to dig southeast out of southern Canada toward the Great Lakes. Ahead of it, winds will veer toward the southwest, allowing for temperatures to rise into the mid 50s to around 60 by afternoon. The shortwave could bring a few rain showers across the north Saturday evening. For Sunday through Tuesday, continued disturbances digging into the Great Lakes are likely to carve out a mid-level trough. This will provide for a chilly period with near to below freezing temperatures at night and below normal daytime highs. A chance for light snow showers will accompany the disturbances on Monday and Tuesday. Sun angle and warm surface conditions will likely limit any impacts of this light snow. Though there is plenty of uncertainty in the details, it appears at this time that the trough axis will begin to shift to the east starting Wednesday, causing temperatures to rebound a bit. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... The initial line of storms is moving across eastern Indiana into western Ohio attm. It will continue to push east across the TAF sites over the next couple of hours with locally heavy rain and a period of MVFR to locally IFR conditions possible. Once the line moves through, we will get into a brief lull in the pcpn through mid to late afternoon. However, additional storms are expected to redevelop back across Indiana through late afternoon and then move east into Ohio through early evening. The storm activity will then sag slowly south through the overnight hours. Some severe storms will be possible this evening with the potential for some large hail and gusty winds with the stronger storms. Some pcpn will likely linger into Friday morning before tapering off through late morning and into early afternoon as a cold front moves through. Prevailing VFR cigs will trend into MVFR tonight and eventually IFR late tonight into Friday morning, before trending back to MVFR Friday afternoon. OUTLOOK...MVFR ceilings may linger into Friday night. MVFR conditions possible Saturday night and again on Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Binau SHORT TERM...Hickman LONG TERM... AVIATION...JGL
Hazardous weather outlook, Mar 14, 11:27 AM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Thu Mar 14 2024 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-151000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-Boone- Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware- Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren- Clinton-Hamilton-Clermont- 1127 AM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon into this evening. Some thunderstorms may be severe with damaging winds and large hail being the primary severe weather threats. Isolated tornadoes will also be possible. Two rounds of potential severe weather are expected. The first will be between 1 PM and 4 PM this afternoon and the second will be between 6 PM and midnight. In addition, storms may produce heavy rainfall which may lead to localized flooding issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. KYZ089-090-094>100-OHZ056-064-065-073-074-079>082-088-151000- Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike- Scioto- 1127 AM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and southwest Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon into this evening. Some thunderstorms may be severe with damaging winds and large hail being the primary severe weather threats. An isolated tornado can not be ruled out. Two rounds of potential severe weather are expected. The first will be between 2 PM and 5 PM this afternoon and the second will be between 7 PM and midnight. In addition, storms may produce heavy rainfall which may lead to localized flooding issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 14, 12:56 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1256 PM EDT Thu Mar 14 2024
OHZ034-035-141730-
Auglaize OH-Mercer OH-
1256 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN AUGLAIZE
AND MERCER COUNTIES THROUGH 130 PM EDT...
At 1256 PM EDT, strong thunderstorms were located along a line
extending from Decatur to Portland, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Wabash, Mendon, Chickasaw, Montezuma, Chattanooga, Kossuth,
Tama, Egypt, Maria Stein, Neptune, Carthagena, and Bulkhead.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4073 8446 4068 8445 4068 8428 4038 8442
4036 8480 4073 8480
TIME...MOT...LOC 1656Z 267DEG 37KT 4084 8482 4041 8502
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Mar 14, 1:05 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
105 PM EDT Thu Mar 14 2024
INZ050-058-059-066-141730-
Fayette IN-Wayne IN-Union IN-Franklin IN-
105 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN FRANKLIN
...WAYNE...UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA
THROUGH 130 PM EDT...
At 104 PM EDT, strong thunderstorms were located along a line
extending from 8 miles northwest of Hagerstown to Rushville, moving
east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Liberty,
Hagerstown, Fountain City, Dublin, Oldenburg, Glenwood, Lake Santee,
Franklin, Salem, Waterloo, Blooming Grove, Columbia, Metamora, Bunker
Hill, Abington, and Brownsville.
This includes I-70 in Indiana between mile markers 134 and 152.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4000 8520 4001 8484 3953 8489 3932 8520
3933 8530
TIME...MOT...LOC 1704Z 267DEG 35KT 4003 8522 3954 8540
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Mar 14, 1:24 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
124 PM EDT Thu Mar 14 2024
INZ059-066-073-074-OHZ070-077-141800-
Union IN-Ripley IN-Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
124 PM EDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES IN SOUTHWESTERN OHIO THROUGH 200 PM EDT...
At 124 PM EDT, a strong thunderstorm was located near Batesville,
moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Hamilton, Fairfield, Oxford, Forest Park, Sharonville, Springdale,
Harrison, North College Hill, Wyoming, Batesville, Mount Healthy,
Lawrenceburg, Greendale, Brookville, Bright, Hidden Valley,
Finneytown, Ross, Cleves, and Versailles.
This includes the following Interstates...
I-74 in Indiana between mile markers 145 and 171.
I-74 in Ohio between mile markers 0 and 12.
I-75 in Ohio between mile markers 14 and 15.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3902 8530 3932 8529 3955 8484 3925 8441
TIME...MOT...LOC 1724Z 248DEG 45KT 3928 8511
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CampbellLocal storm report, Mar 14, 2:19 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
219 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM Tstm Wnd Gst 3 N Springboro 39.59N 84.23W
03/14/2024 M47 MPH Montgomery OH ASOS
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:05 PM EDT | Special Weather Statement | ILN | Fayette, Union, Wayne | 25 min |
| Mar 14, 1:24 PM EDT | Special Weather Statement | ILN | Dearborn, Franklin, Ripley | 36 min |
| Mar 14, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 45 min |
| Mar 14, 2:05 PM EDT | Tornado Warning | ILN | Switzerland | 25 min |
| Mar 14, 2:40 PM EDT | Tornado Warning | ILN | Gallatin, Grant, Owen | 35 min |
| Mar 14, 3:01 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Pendleton | 44 min |
| Mar 14, 3:32 PM EDT | Tornado Warning | ILN | Bracken, Mason, Pendleton, Robertson | 43 min |
| Mar 14, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 44 min |
| Mar 14, 4:44 PM EDT | Special Weather Statement | ILN | Lewis | 31 min |
| Mar 14, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 18 min |
Nearby
Tornado Warnings in Kentucky, 2024Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.